The dimension of spaces of automorphic forms on a certain two-dimensional complex domain:
Gespeichert in:
1. Verfasser: | |
---|---|
Format: | Buch |
Sprache: | English |
Veröffentlicht: |
Providence, RI
American Math.Soc.
1975
|
Schriftenreihe: | American Mathematical Society: Memoirs of the American Mathematical Society
158 |
Schlagworte: | |
Online-Zugang: | Inhaltsverzeichnis |
Beschreibung: | Volume 1, Issue 2, Number 158 (end of volume) |
Beschreibung: | III, 96 S. |
Internformat
MARC
LEADER | 00000nam a2200000 cb4500 | ||
---|---|---|---|
001 | BV005749861 | ||
003 | DE-604 | ||
005 | 20160210 | ||
007 | t | ||
008 | 921030s1975 |||| 00||| eng d | ||
035 | |a (OCoLC)225000285 | ||
035 | |a (DE-599)BVBBV005749861 | ||
040 | |a DE-604 |b ger |e rakddb | ||
041 | 0 | |a eng | |
049 | |a DE-703 |a DE-355 |a DE-12 |a DE-739 |a DE-29T |a DE-384 |a DE-19 |a DE-91G |a DE-83 |a DE-188 | ||
100 | 1 | |a Cohn, Leslie |e Verfasser |4 aut | |
245 | 1 | 0 | |a The dimension of spaces of automorphic forms on a certain two-dimensional complex domain |c Leslie Cohn |
264 | 1 | |a Providence, RI |b American Math.Soc. |c 1975 | |
300 | |a III, 96 S. | ||
336 | |b txt |2 rdacontent | ||
337 | |b n |2 rdamedia | ||
338 | |b nc |2 rdacarrier | ||
490 | 1 | |a American Mathematical Society: Memoirs of the American Mathematical Society |v 158 | |
500 | |a Volume 1, Issue 2, Number 158 (end of volume) | ||
650 | 7 | |a Forme automorphe |2 fourier | |
650 | 4 | |a Formes automorphes | |
650 | 7 | |a Formule de trace de selberg |2 fourier | |
650 | 0 | 7 | |a Raum |0 (DE-588)4048561-4 |2 gnd |9 rswk-swf |
650 | 0 | 7 | |a Automorphe Form |0 (DE-588)4003972-9 |2 gnd |9 rswk-swf |
650 | 0 | 7 | |a Selberg-Spurformel |0 (DE-588)4248208-2 |2 gnd |9 rswk-swf |
689 | 0 | 0 | |a Raum |0 (DE-588)4048561-4 |D s |
689 | 0 | 1 | |a Automorphe Form |0 (DE-588)4003972-9 |D s |
689 | 0 | 2 | |a Selberg-Spurformel |0 (DE-588)4248208-2 |D s |
689 | 0 | |5 DE-604 | |
689 | 1 | 0 | |a Automorphe Form |0 (DE-588)4003972-9 |D s |
689 | 1 | |5 DE-604 | |
830 | 0 | |a American Mathematical Society: Memoirs of the American Mathematical Society |v 158 |w (DE-604)BV008000141 |9 158 | |
856 | 4 | 2 | |m HBZ Datenaustausch |q application/pdf |u http://bvbr.bib-bvb.de:8991/F?func=service&doc_library=BVB01&local_base=BVB01&doc_number=003590203&sequence=000002&line_number=0001&func_code=DB_RECORDS&service_type=MEDIA |3 Inhaltsverzeichnis |
940 | 1 | |q TUB-www | |
999 | |a oai:aleph.bib-bvb.de:BVB01-003590203 | ||
980 | 4 | |a (DE-12)AK04300287 |
Datensatz im Suchindex
_version_ | 1804119932222308352 |
---|---|
adam_text | TABLE OF CONTENTS
Page
INTRODUCTION 1
Chapter
I. SELBERG S DIMENSION FORMULA 3
II. REDUCTION THEORY AND CONVERGENCE LEMMAS 9
III. CLASSIFICATION OF CONJUGACY CLASSES IN G 19
IV. PARABOLIC CONJUGACY CUSSES 24
V. HYPERELLIPTIC CONJUGACY CLASSES 38
VI. HYPERBOLIC CONJUGACY CUSSES 46
VII. ELLIPTIC CONJUGACY CLASSES 51
VIII. THE VOLUME OF THE FUNDAMENTAL DOMAIN 77
IX. CONCLUSION 93
REFERENCES 96
iii
|
any_adam_object | 1 |
author | Cohn, Leslie |
author_facet | Cohn, Leslie |
author_role | aut |
author_sort | Cohn, Leslie |
author_variant | l c lc |
building | Verbundindex |
bvnumber | BV005749861 |
ctrlnum | (OCoLC)225000285 (DE-599)BVBBV005749861 |
format | Book |
fullrecord | <?xml version="1.0" encoding="UTF-8"?><collection xmlns="http://www.loc.gov/MARC21/slim"><record><leader>01939nam a2200457 cb4500</leader><controlfield tag="001">BV005749861</controlfield><controlfield tag="003">DE-604</controlfield><controlfield tag="005">20160210 </controlfield><controlfield tag="007">t</controlfield><controlfield tag="008">921030s1975 |||| 00||| eng d</controlfield><datafield tag="035" ind1=" " ind2=" "><subfield code="a">(OCoLC)225000285</subfield></datafield><datafield tag="035" ind1=" " ind2=" "><subfield code="a">(DE-599)BVBBV005749861</subfield></datafield><datafield tag="040" ind1=" " ind2=" "><subfield code="a">DE-604</subfield><subfield code="b">ger</subfield><subfield code="e">rakddb</subfield></datafield><datafield tag="041" ind1="0" ind2=" "><subfield code="a">eng</subfield></datafield><datafield tag="049" ind1=" " ind2=" "><subfield code="a">DE-703</subfield><subfield code="a">DE-355</subfield><subfield code="a">DE-12</subfield><subfield code="a">DE-739</subfield><subfield code="a">DE-29T</subfield><subfield code="a">DE-384</subfield><subfield code="a">DE-19</subfield><subfield code="a">DE-91G</subfield><subfield code="a">DE-83</subfield><subfield code="a">DE-188</subfield></datafield><datafield tag="100" ind1="1" ind2=" "><subfield code="a">Cohn, Leslie</subfield><subfield code="e">Verfasser</subfield><subfield code="4">aut</subfield></datafield><datafield tag="245" ind1="1" ind2="0"><subfield code="a">The dimension of spaces of automorphic forms on a certain two-dimensional complex domain</subfield><subfield code="c">Leslie Cohn</subfield></datafield><datafield tag="264" ind1=" " ind2="1"><subfield code="a">Providence, RI</subfield><subfield code="b">American Math.Soc.</subfield><subfield code="c">1975</subfield></datafield><datafield tag="300" ind1=" " ind2=" "><subfield code="a">III, 96 S.</subfield></datafield><datafield tag="336" ind1=" " ind2=" "><subfield code="b">txt</subfield><subfield code="2">rdacontent</subfield></datafield><datafield tag="337" ind1=" " ind2=" "><subfield code="b">n</subfield><subfield code="2">rdamedia</subfield></datafield><datafield tag="338" ind1=" " ind2=" "><subfield code="b">nc</subfield><subfield code="2">rdacarrier</subfield></datafield><datafield tag="490" ind1="1" ind2=" "><subfield code="a">American Mathematical Society: Memoirs of the American Mathematical Society</subfield><subfield code="v">158</subfield></datafield><datafield tag="500" ind1=" " ind2=" "><subfield code="a">Volume 1, Issue 2, Number 158 (end of volume)</subfield></datafield><datafield tag="650" ind1=" " ind2="7"><subfield code="a">Forme automorphe</subfield><subfield code="2">fourier</subfield></datafield><datafield tag="650" ind1=" " ind2="4"><subfield code="a">Formes automorphes</subfield></datafield><datafield tag="650" ind1=" " ind2="7"><subfield code="a">Formule de trace de selberg</subfield><subfield code="2">fourier</subfield></datafield><datafield tag="650" ind1="0" ind2="7"><subfield code="a">Raum</subfield><subfield code="0">(DE-588)4048561-4</subfield><subfield code="2">gnd</subfield><subfield code="9">rswk-swf</subfield></datafield><datafield tag="650" ind1="0" ind2="7"><subfield code="a">Automorphe Form</subfield><subfield code="0">(DE-588)4003972-9</subfield><subfield code="2">gnd</subfield><subfield code="9">rswk-swf</subfield></datafield><datafield tag="650" ind1="0" ind2="7"><subfield code="a">Selberg-Spurformel</subfield><subfield code="0">(DE-588)4248208-2</subfield><subfield code="2">gnd</subfield><subfield code="9">rswk-swf</subfield></datafield><datafield tag="689" ind1="0" ind2="0"><subfield code="a">Raum</subfield><subfield code="0">(DE-588)4048561-4</subfield><subfield code="D">s</subfield></datafield><datafield tag="689" ind1="0" ind2="1"><subfield code="a">Automorphe Form</subfield><subfield code="0">(DE-588)4003972-9</subfield><subfield code="D">s</subfield></datafield><datafield tag="689" ind1="0" ind2="2"><subfield code="a">Selberg-Spurformel</subfield><subfield code="0">(DE-588)4248208-2</subfield><subfield code="D">s</subfield></datafield><datafield tag="689" ind1="0" ind2=" "><subfield code="5">DE-604</subfield></datafield><datafield tag="689" ind1="1" ind2="0"><subfield code="a">Automorphe Form</subfield><subfield code="0">(DE-588)4003972-9</subfield><subfield code="D">s</subfield></datafield><datafield tag="689" ind1="1" ind2=" "><subfield code="5">DE-604</subfield></datafield><datafield tag="830" ind1=" " ind2="0"><subfield code="a">American Mathematical Society: Memoirs of the American Mathematical Society</subfield><subfield code="v">158</subfield><subfield code="w">(DE-604)BV008000141</subfield><subfield code="9">158</subfield></datafield><datafield tag="856" ind1="4" ind2="2"><subfield code="m">HBZ Datenaustausch</subfield><subfield code="q">application/pdf</subfield><subfield code="u">http://bvbr.bib-bvb.de:8991/F?func=service&doc_library=BVB01&local_base=BVB01&doc_number=003590203&sequence=000002&line_number=0001&func_code=DB_RECORDS&service_type=MEDIA</subfield><subfield code="3">Inhaltsverzeichnis</subfield></datafield><datafield tag="940" ind1="1" ind2=" "><subfield code="q">TUB-www</subfield></datafield><datafield tag="999" ind1=" " ind2=" "><subfield code="a">oai:aleph.bib-bvb.de:BVB01-003590203</subfield></datafield><datafield tag="980" ind1="4" ind2=" "><subfield code="a">(DE-12)AK04300287</subfield></datafield></record></collection> |
id | DE-604.BV005749861 |
illustrated | Not Illustrated |
indexdate | 2024-07-09T16:34:03Z |
institution | BVB |
language | English |
oai_aleph_id | oai:aleph.bib-bvb.de:BVB01-003590203 |
oclc_num | 225000285 |
open_access_boolean | |
owner | DE-703 DE-355 DE-BY-UBR DE-12 DE-739 DE-29T DE-384 DE-19 DE-BY-UBM DE-91G DE-BY-TUM DE-83 DE-188 |
owner_facet | DE-703 DE-355 DE-BY-UBR DE-12 DE-739 DE-29T DE-384 DE-19 DE-BY-UBM DE-91G DE-BY-TUM DE-83 DE-188 |
physical | III, 96 S. |
psigel | TUB-www |
publishDate | 1975 |
publishDateSearch | 1975 |
publishDateSort | 1975 |
publisher | American Math.Soc. |
record_format | marc |
series | American Mathematical Society: Memoirs of the American Mathematical Society |
series2 | American Mathematical Society: Memoirs of the American Mathematical Society |
spelling | Cohn, Leslie Verfasser aut The dimension of spaces of automorphic forms on a certain two-dimensional complex domain Leslie Cohn Providence, RI American Math.Soc. 1975 III, 96 S. txt rdacontent n rdamedia nc rdacarrier American Mathematical Society: Memoirs of the American Mathematical Society 158 Volume 1, Issue 2, Number 158 (end of volume) Forme automorphe fourier Formes automorphes Formule de trace de selberg fourier Raum (DE-588)4048561-4 gnd rswk-swf Automorphe Form (DE-588)4003972-9 gnd rswk-swf Selberg-Spurformel (DE-588)4248208-2 gnd rswk-swf Raum (DE-588)4048561-4 s Automorphe Form (DE-588)4003972-9 s Selberg-Spurformel (DE-588)4248208-2 s DE-604 American Mathematical Society: Memoirs of the American Mathematical Society 158 (DE-604)BV008000141 158 HBZ Datenaustausch application/pdf http://bvbr.bib-bvb.de:8991/F?func=service&doc_library=BVB01&local_base=BVB01&doc_number=003590203&sequence=000002&line_number=0001&func_code=DB_RECORDS&service_type=MEDIA Inhaltsverzeichnis |
spellingShingle | Cohn, Leslie The dimension of spaces of automorphic forms on a certain two-dimensional complex domain American Mathematical Society: Memoirs of the American Mathematical Society Forme automorphe fourier Formes automorphes Formule de trace de selberg fourier Raum (DE-588)4048561-4 gnd Automorphe Form (DE-588)4003972-9 gnd Selberg-Spurformel (DE-588)4248208-2 gnd |
subject_GND | (DE-588)4048561-4 (DE-588)4003972-9 (DE-588)4248208-2 |
title | The dimension of spaces of automorphic forms on a certain two-dimensional complex domain |
title_auth | The dimension of spaces of automorphic forms on a certain two-dimensional complex domain |
title_exact_search | The dimension of spaces of automorphic forms on a certain two-dimensional complex domain |
title_full | The dimension of spaces of automorphic forms on a certain two-dimensional complex domain Leslie Cohn |
title_fullStr | The dimension of spaces of automorphic forms on a certain two-dimensional complex domain Leslie Cohn |
title_full_unstemmed | The dimension of spaces of automorphic forms on a certain two-dimensional complex domain Leslie Cohn |
title_short | The dimension of spaces of automorphic forms on a certain two-dimensional complex domain |
title_sort | the dimension of spaces of automorphic forms on a certain two dimensional complex domain |
topic | Forme automorphe fourier Formes automorphes Formule de trace de selberg fourier Raum (DE-588)4048561-4 gnd Automorphe Form (DE-588)4003972-9 gnd Selberg-Spurformel (DE-588)4248208-2 gnd |
topic_facet | Forme automorphe Formes automorphes Formule de trace de selberg Raum Automorphe Form Selberg-Spurformel |
url | http://bvbr.bib-bvb.de:8991/F?func=service&doc_library=BVB01&local_base=BVB01&doc_number=003590203&sequence=000002&line_number=0001&func_code=DB_RECORDS&service_type=MEDIA |
volume_link | (DE-604)BV008000141 |
work_keys_str_mv | AT cohnleslie thedimensionofspacesofautomorphicformsonacertaintwodimensionalcomplexdomain |